• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Changing Antidepressants effect on mind and brain

N

Naynay17

New member
Joined
Aug 25, 2020
Messages
2
Location
London
I've been through so many medication I'm only 22. I've been suffering with depression for over 10 years and I'm in a worse state now I've been put on Quentiapine now and I think I'm losing my mind on this drug my head hurts and sick and can't function properly or do anything. Is anyone else on this and when will the side effects go away I'm only on 50mg at the moment. I was (Veneflaxine but that was bad too)
 
bpd2020

bpd2020

Well-known member
Joined
May 25, 2020
Messages
5,083
Location
England
Hello and welcome to the forum. Finding the right antidepressant is difficult and can take a while. It sounds like quentiapine may not be the right antidepressant for you if it is making you feel that way. I could not tolerate it myself. I think you need to decide if you can cope with waiting to see if the side effects wear off. If you cannot then I would try something else.
 
N

Naynay17

New member
Joined
Aug 25, 2020
Messages
2
Location
London
Hello and welcome to the forum. Finding the right antidepressant is difficult and can take a while. It sounds like quentiapine may not be the right antidepressant for you if it is making you feel that way. I could not tolerate it myself. I think you need to decide if you can cope with waiting to see if the side effects wear off. If you cannot then I would try something else.
Hi thank you for the reply, I have been through 5 different antidepressants already there not many more choices. I hope the side effect go away soon. I have a neurology appointment in a month I have really bad head pains and feeling spaced out everyday and can not function. been on quentiapine for 3 weeks.
 
bpd2020

bpd2020

Well-known member
Joined
May 25, 2020
Messages
5,083
Location
England
I can relate to that. The only one I can take is vorteoxatine. I really hope the quentiapine works for you. I hope your appointment goes well.
 
Top